(Closed) steriod pack from my dermatologist??

posted 9 years ago in Beauty
Post # 3
Member
4567 posts
Honey bee
  • Wedding: August 2010

I’ve never heard about that! Sounds kinda cool if it works!

Post # 4
Member
414 posts
Helper bee
  • Wedding: August 2010

Well I’m not sure I have ever heard of that but I would love to know how it work!

I stuggle with acne too and if it works I might give it a shot next year for my wedding.

Post # 5
Member
186 posts
Blushing bee
  • Wedding: October 2010

Careful about not eating everything in site! Steriods make everything look appealing and you don’t want to eat a lot of greasy unhealty food right before your wedding.

Post # 6
Member
2207 posts
Buzzing bee
  • Wedding: September 2009

I’ve not heard of that but heck yes if it works!  I dont want to be a debbie downer, but I feel like I have to tell you juuust in case.  Like corrc7131 said above, be careful with eating a lot.  Also, certain steroids make people gain weight like woah.  Like immediate water weight.  Note I said SOME!  I was on a similar steroid pack (5, 4, etc) twice for poison ivy, and I didnt gain any weight either time.  The doctor did tell me that it was a possibility though.  What is the name??

Im sorry if this puts you in a panic the week before your wedding, I’d want to kill me right now if I were you, but its better safe than bloated…

Post # 7
Member
4466 posts
Honey bee
  • Wedding: June 2010

Yes, agree with KellyV and Corrc.  You will want to stuff your face with everything, but resist the urge!  One week won’t be that bad though.  My mom has to go on prednisone for months at a time for her asthma and that amount of time is when you really run the risk of gaining weight.

Post # 9
Member
2207 posts
Buzzing bee
  • Wedding: September 2009

dandelion tea is the only natural remedy I can think of.  Before my fights (Im a boxer) if I have to drop last minute weight I take GNC waterX pills, but they make you feel like crap and arent that healthy, Id advise against those.  From what I understand, its just a natural side effect of the steorids that cause it.  But steer clear of salts, obvi, and heavy carbs

Post # 10
Member
4466 posts
Honey bee
  • Wedding: June 2010

Avoid soda…diet or regular.   It all has a lot of sodium.

Post # 12
Member
281 posts
Helper bee
  • Wedding: September 2009

I never heard of this before…but I had to take a steroid pack last year and broke out sooo bad…the worst I have ever broken out before.  I have always heard steroids causes acne…not clears it up!

Post # 13
Member
2207 posts
Buzzing bee
  • Wedding: September 2009

@ecomaha – goooooooooood idea lol.

Post # 14
Member
4382 posts
Honey bee
  • Wedding: June 2010 - Ceremony - First United Methodist Church; Reception - My parents' house!

Steroids helped my acne. I wasn’t on steroids for acne, but it did clear my face up.

I’d avoid it too if it were before my honeymoon! That is, unless you were hot to make some babies. :p

Post # 15
Member
79 posts
Worker bee

Hi ecomaha,

I’m really really glad you decided not take them after all!  I wasn’t going to post this because I didn’t want to give you something to freak out about if it was already decided on, but I’ve taken exactly what you described for a very bad case of hives once and I got some pretty weird side effects as a result.  I was in college at the time and very fit but apparently joint pain is common and I remember being in the middle of crossing a street and having an excruciating time of walking the remaining few feet and had to stretch it out over a few minutes.  I imagine the sensation is similar to what severe arthritis must feels like.  They taper you off presumably so you don’t react to the strong dosage change but I remember being such a mess for the few days afterwards.  The day after I finished the pack I was at a bar with my friends crying hysterically (after drinking water all night for the record) and when they asked what was wrong I had no idea.  I’ve been on steroids twice before that (once for a very bad sore throat and once more for severe hives… I swear I wasn’t juicing or anything) and taking that pack was the only time I really noticed any side affects.

The topic ‘steriod pack from my dermatologist??’ is closed to new replies.

Find Amazing Vendors